# SDR USAA011287

- Difficulty date: September 20, 2001
- Submitted: October 24, 2001
- Operation: Air carrier
- Aircraft: N283AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23116
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 50,355 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND OUTER CHORD CRACKED 1 INCH, BS 178 WL 207 RBL 25.  INSTALLED NEW RIGHT CHORD SEGMENTS AND SPLICE PARTS PER EO 5300V157.  (M)
